MathSciNet Relay Station
MathSciNet bibliographic data
MR719106 30E05 (94C05)
Ball, Joseph A. Interpolation problems of Pick-Nevanlinna and Loewner types for meromorphic matrix functions. Integral Equations Operator Theory 6 (1983), no. 6, 804–840.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement